Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa/AL

Posted by Jenny on August 11, 1999, at 22:08:50

In reply to Re: Celexa/AL, posted by dina on August 11, 1999, at 14:55:34

> It does take some time for the dizziness to subside, but it will go away. I have been off Celexa for a month now and all of the side effects seem to be out of my system.

Celexa did help me a lot during a low time...and now I seem to be okay. I hope people don't think this is an awful drug because it did help me.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jenny thread:8027